Couldn't find what you looking for?

TRY OUR SEARCH!

My gf is kinda having some weird problems and they're more weird as we had protected sex (and the condom didn't break) and took the pill 4 hours after we were done, at most 3 days before her periods were due, she had her periods, almost delayed by a week, which lasted for 4 instead of 7 (she normally have 7 days of bleeding) but was heavy and once ended continued with some brown discharge for the next three days. now it's been 20 days since her last periods, she continued to have pregnancy like symptoms (i know this is too early) though just before her ovulation she started to recover and we took a pregnancy test a day before her scheduled ovulation (14th day of her 28 day cycle) and after a short heavy period after taking the ECP it came negative, properly done with the first urine of the morning, the next day (14th day) she had some light bleeding, possibly ovulation bleeding, and now she is discharging some white fluid, though it's a lot less today (17th day of her cycle) but that actually scared me and we decided to go for another home pregnancy test on 26th day of her cycle, though she insists that she is not pregnant, but that doesn't keeps me satisfied, being a 19 year old guy, in true love with her, and living in a country like India, this is really scary. Can she be pregnant? or this is normal?it was a levonorgestrel ECP. HELP ME

Loading...

and she took the pill wihtin 4 hours of the intercourse.

Reply

Loading...


Hi marshian,

It is unlikely she is pregnant. She took the emergency contraceptive in time. She also didn't need it having sex that close to her expected period - she was at her lowest fertility and would be unlikely to conceive.

Her next SEVERAL periods can be early or late and heavier or lighter than normal. She can also have spotting, discharge, and other side effects. All these are NORMAL.

Hope it helps.
Reply

Loading...

Thanks, but she is kind nauseated in the morning and her abdominal pain is not going, which is worrying me. She is mad at me for posting this on the internet as in already she said so many times to me that she is not pregnant, and that negative test, and im gonna die soon

Reply

Loading...


Nausea and cramping are common side effects of an ECP.

They can last for a while too.
Reply

Loading...


more than a month?
Reply

Loading...


Possibly several months. ECP's are very powerful doses of hormones.
Reply

Loading...

this really helped, but still gotta wait till the next test and her next periods, cuz some weird things are going on with her, that too for this long is killing me, anyways a few days more left for her expected period lets see, fingers X'd.Pray for us.

Reply

Loading...

She took another test which came negative, but today is the 29 th day and still no sign of her (second) period (after taking the ECP), can this be a side effect of ECP, delaying  menstural period?

P.S, we didn't have sex after that day, how can this be even possible?

Reply

Loading...


Yes it can be a side effect, it's common for the next SEVERAL periods to be late.

Hang in there. The negative test is a good sign that she is not pregnant.
Reply

Loading...

she had this heavy 4 days of bleeding instead of normal 7 days(IS THIS NORMAL AFTER TAKING AN ECP??) which she usually have, that month (September) only and then some 2 days of brown spotting, but this month (October) it is 32 days from her delayed period of last month and there is still no bleeding just white discharge. two pregnancy test came negative btw, one was 12 days after her last bleeding the other was on the 25th day, both of which came negative.P.S-We didn't have any kind of intimate contact after dat day.

Reply

Loading...


ECP's can and often do change her period. It being shorter or longer than usual is NORMAL. Spotting is normal too.

A test, especially on the 25th day should be accurate.

It can take time for her periods to return to normal.

Hang in there.
Reply

Loading...

Well today she had some brow discharge again, but it stopped after about half an hour or so. this can be a good sign right?

Reply

Loading...

and in no way can this be implantation bleeding right? like we didn't have sex after that month. All the articles on the internet says it's normal to have brown discharge after periods, but her period is yet to arrive, but she had this brown spotting. is this normal,yeah i know you did say discharge is normal earlier, but not that she is on the 33rd day is this normal? like her cycle is generally of 28 days.

Reply

Loading...


...now* that she is on the 33rd day...
Reply

Loading...